| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient experienced visual disturbances, halos, cannot drive at night.Clinical reason for explant was unspecified visual disturbances.The iol was exchanged for non-company monofocal lens model 1 months 24 day following the initial implant procedure.Additional information has been requested.